# SDR WTAA950094

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C771076
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EUG - LEFT STALL PROTECTION SHAKER AND HORN ACTIVATES WHEN STALL SYSTEM TURNED ON.  MAINTENANCE REPLACED LEFT LIFT TRANSDUCER.  STALL SYSTEM OPERATIONAL, CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
